Schätzverfahren für Gleichungssysteme

  • D. Hochstädter
  • G. Uebe
Part of the Lecture Notes in Operations Research and Mathematical Systems book series (LNE, volume 26)

Zusammenfassung

Man unterscheidet verschiedene Verfahren zur Schätzung der (M × M) und (M × K) Koeffizientenmatrizen A und B der Struktur eines vollständigen Modells
$$\underline {{\rm{AY}}} ({\rm{t}}) = \underline {{\rm{BX}}} ({\rm{t}}) + \underline {\rm{u}} ({\rm{t}}),\;\;\;\;{\rm{t}} = 1,2, \ldots.,{\rm{T}},$$
(1)
oder abgekürzt
$$\underline {{\rm{AY}}} = \underline {{\rm{BX}}} + \underline {\rm{u}},$$
(2)
mit
$$\underline {\rm{X}} = \left({\matrix{{{{\rm{X}}_1}(1)\;{{\rm{X}}_2}(1)\; \cdot \cdot \cdot \cdot \;{{\rm{X}}_{\rm{K}}}(1)} \cr {{{\rm{X}}_1}(2)\;{{\rm{X}}_2}(2)\; \cdot \cdot \cdot \cdot \;{{\rm{X}}_{\rm{K}}}(2)} \cr { \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot } \cr { \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot } \cr {{{\rm{X}}_1}({\rm{T}})\;{{\rm{X}}_2}({\rm{T}})\; \cdot \cdot \cdot \cdot \;{{\rm{X}}_{\rm{K}}}({\rm{T}})} \cr }}\right)$$
(3a)
und
$$\underline {\rm{Y}} = \left({\matrix{{{{\rm{Y}}_1}(1)\;{{\rm{Y}}_2}(1)\; \cdot \cdot \cdot \cdot \;{{\rm{Y}}_{\rm{M}}}(1)} \cr {{{\rm{Y}}_1}(2)\;{{\rm{Y}}_2}(2)\; \cdot \cdot \cdot \cdot \;{{\rm{Y}}_{\rm{M}}}(2)} \cr { \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot } \cr { \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot \cdot } \cr {{{\rm{Y}}_1}({\rm{T}})\;{{\rm{Y}}_2}({\rm{T}})\; \cdot \cdot \cdot \cdot \;{{\rm{Y}}_{\rm{M}}}({\rm{T}})} \cr }}\right).$$
(3b)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. Goldberger, a.a.O., S. 318–388Google Scholar
  2. Johnston, a.a.O., S. 231–272Google Scholar
  3. Malinvaud, a.a.O., S. 559–613Google Scholar
  4. Anderson, T.W. und H. Rubin “Estimation of the parameters of a single equation in a complete system of stochastics equations”, Annals of Mathematical Statistics, vol. 20, 1949, pp 46–63CrossRefGoogle Scholar
  5. Anderson, T.W. und H. Rubin “The asymptotic properties of estimates of the parameters of a single equation in a complete system of stochastic equations”. Annals of Mathematical Statistics, vol. 21, 1950, pp 570–582CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1970

Authors and Affiliations

  • D. Hochstädter
    • 1
  • G. Uebe
    • 1
  1. 1.Institut für Angew. MathematikTechnischen Hochschule MünchenDeutschland

Personalised recommendations